MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® LAG SCREW 12.7MM THREAD/90MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® LAG SCREW 12.7MM THREAD/90MM; APPLIANCE,FIXATION,NAIL
Model Number 280.900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal due to infection and a malunion.The surgeon stated that there was no complaint about the device and that the operating surgeon in (b)(6) in 2018 mal reduced the fracture which led to re-operation.The procedure was then completed.The patient will return in 6 weeks for the insertion of an unknown blade and an unknown plate after osteotomy.This complaint involves three (3) devices.This is 1 of 3 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event : actual date of infection and fractures is unknown.Updated event information complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update: this report is for one (1) dhs®/dcs® lag screw 12.7mm thread/90mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record.Device history lot part number: 280.900, lot number: l416722, manufacturing site: balsthal, release to warehouse date: 29.May 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device history batch null, device history review a review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS®/DCS® LAG SCREW 12.7MM THREAD/90MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9312080
Report Number2939274-2019-62072
Device Sequence Number2132202
Product Code KTT
UDI-Device Identifier10886982176318
UDI-Public(01)10886982176318
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number280.900
Device Catalogue Number280.900
Device Lot NumberL416722
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2019
Supplement Date Received by Manufacturer10/26/2019
12/04/2019
12/23/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date11/20/2019
12/04/2019
12/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;